Vol. 81, No. 2, 1979

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Asymptotically stable dynamical systems are linear

Roger McCann

Vol. 81 (1979), No. 2, 475–479
Abstract

If π is a dynamical system on a locally compact metric space X which has a globally asymptotically stable critical point, then π can be embedded into a dynamical system on l2 which is derived from a linear differential equation. If X is n-dimensional, then l2 may be replaced by R2n.

Mathematical Subject Classification 2000
Primary: 54H20
Milestones
Received: 9 August 1978
Revised: 21 September 1978
Published: 1 April 1979
Authors
Roger McCann